Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Lawson homology for Fulton–MacPherson configuration spaces

Wenchuan Hu and Li Li

Algebraic & Geometric Topology 9 (2009) 455–471
Bibliography
1 S Axelrod, I M Singer, Chern-Simons perturbation theory. II, J. Differential Geom. 39 (1994) 173 MR1258919
2 L Barbieri Viale, $H$–cohomologies versus algebraic cycles, Math. Nachr. 184 (1997) 5 MR1439168
3 C De Concini, C Procesi, Wonderful models of subspace arrangements, Selecta Math. $($N.S.$)$ 1 (1995) 459 MR1366622
4 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. $(2)$ 67 (1958) 239 MR0097062
5 H Esnault, E Viehweg, Deligne–Beĭlinson cohomology, from: "Beĭlinson's conjectures on special values of $L$–functions" (editors M Rapoport, N Schappacher, P Schneider), Perspect. Math. 4, Academic Press (1988) 43 MR944991
6 E M Friedlander, Algebraic cycles, Chow varieties, and Lawson homology, Compositio Math. 77 (1991) 55 MR1091892
7 E M Friedlander, O Gabber, Cycle spaces and intersection theory, from: "Topological methods in modern mathematics (Stony Brook, NY, 1991)" (editors L R Goldberg, A V Phillips), Publish or Perish (1993) 325 MR1215970
8 W Fulton, Intersection theory, Ergebnisse series (3) 2, Springer (1998) MR1644323
9 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
10 W Hu, Birational invariants defined by Lawson homology arXiv:math.AG/0511722
11 W Hu, L Li, Lawson homology, morphic cohomology and Chow motives arXiv:math.AG/0711.0383
12 S Keel, Intersection theory of moduli space of stable $n$–pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992) 545 MR1034665
13 H B Lawson Jr., Algebraic cycles and homotopy theory, Ann. of Math. $(2)$ 129 (1989) 253 MR986794
14 H B Lawson Jr., Spaces of algebraic cycles, from: "Surveys in differential geometry, Vol. II (Cambridge, MA, 1993)" (editors C C Hsiung, S T Yau), Int. Press (1995) 137 MR1375256
15 L Li, Chow Motive of Fulton–MacPherson configuration spaces and wonderful compactifications, to appear in Michigan Math. J. arXiv:math.AG/0611459
16 L Li, Wonderful compactifications of arrangements of subvarieties, to appear in Michigan Math. J. arXiv:math.AG/0611412
17 P Lima-Filho, Lawson homology for quasiprojective varieties, Compositio Math. 84 (1992) 1 MR1183559
18 R MacPherson, C Procesi, Making conical compactifications wonderful, Selecta Math. $($N.S.$)$ 4 (1998) 125 MR1623714
19 C Peters, Lawson homology for varieties with small Chow groups and the induced filtration on the Griffiths groups, Math. Z. 234 (2000) 209 MR1765879
20 R P Stanley, Enumerative combinatorics. Vol. 2, Cambridge Studies in Adv. Math. 62, Cambridge Univ. Press (1999) MR1676282
21 D P Thurston, Integral expressions for the Vassiliev knot invariants arXiv:math.AG/9901110
22 C Voisin, Hodge theory and complex algebraic geometry. I, Cambridge Studies in Adv. Math. 76, Cambridge Univ. Press (2002) MR1967689
23 C Voisin, Hodge theory and complex algebraic geometry. II, Cambridge Studies in Adv. Math. 77, Cambridge Univ. Press (2003) MR1997577